Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3559
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorÖmür, Neşe-
dc.contributor.authorKoparal, Sibel-
dc.date.accessioned2020-06-25T12:51:46Z
dc.date.available2020-06-25T12:51:46Z
dc.date.issued2020-04-02-
dc.identifier.citationKILIÇ, E., Neşe, Ö. M. Ü. R., and Koparal, S. New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries. Hacettepe Journal of Mathematics and Statistics, 49(2), 684-694.en_US
dc.identifier.issn2651-477X-
dc.identifier.urihttps://search.trdizin.gov.tr/yayin/detay/489649-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/3559-
dc.identifier.urihttps://dergipark.org.tr/tr/pub/hujms/issue/53568/473495-
dc.description.abstractIn this paper, we present new analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries consist of the Fibonacci and Lucas numbers. We shall derive explicit formulæ for their LU-decompositions and inverses. To prove the claimed results, we write all the identities to be proven in q-word and then use the celebrated Zeilberger algorithm to prove required q-identities. © 2020, Hacettepe University. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherHacettepe Universityen_US
dc.relation.ispartofHacettepe Journal of Mathematics and Statisticsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectGeneralized Filbert matrixen_US
dc.subjectq-analoguesen_US
dc.subjectLU-decompositionen_US
dc.subjectZeilberger’s algorithmen_US
dc.subjectcomputer algebra system (CAS)en_US
dc.titleNew Analogues of the Filbert and Lilbert Matrices Via Products of Two K-Tuples Asymmetric Entriesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume49en_US
dc.identifier.issue2en_US
dc.identifier.startpage684en_US
dc.identifier.endpage694en_US
dc.identifier.wosWOS:000538159500017-
dc.identifier.scopus2-s2.0-85082322024-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.15672/hujms.473495-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.trdizinidTXpjNE9EZzVPUT09-
dc.identifier.trdizinid489649-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

1
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

1
checked on Mar 4, 2025

Page view(s)

104
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.